# SDR UHLA2012100400340

- Difficulty date: October 4, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 22,526 hours, 14,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON FLOORBEAM BEHIND PEDESTAL.  FABRICATED AND INSTALLED REPAIR ANGLES IAW EMB ETD 2012-170-014155.  NO ADDITIONAL INSPECTION REQUIRED.
